Alert archive / New Mexico / High Wind Warnings in 2011
High Wind Warning 1, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Feb 26, 2011, 4:39 AM MST. It took effect at Feb 27, 2011, 9:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2011, 4:39 AM MST (11:39 UTC)
- In effect from
- Feb 27, 2011, 9:00 AM MST
- Expired
- Feb 27, 2011, 7:00 PM MST
- In force
- 10 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
749 WWUS74 KEPZ 261139 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 439 AM MST SAT FEB 26 2011 ...STRONG WINTER STORM SYSTEM TO BRING VERY WINDY CONDITIONS TO SOUTHERN NEW MEXICO AND FAR WEST TEXAS SUNDAY... A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT WILL MOVE ACROSS SOUTHERN NEW MEXICO AND FAR WESTERN TEXAS ON SUNDAY. AS A RESULT VERY WINDY CONDITIONS WILL OCCUR ACROSS THE REGION BEGINNING LATE SUNDAY MORNING AND CONTINUING THROUGH THE AFTERNOON. SOUTHWEST TO WEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 40 MPH WITH GUSTS GENERALLY TO 60 MPH. HOWEVER WIND GUSTS MAY EXCEED 70 MPH ALONG EASTERN SLOPES AND MOUNTAIN PASSES. BLOWING DUST AND SNOW MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW LOCATIONS RESULTING IN HAZARDOUS DRIVING CONDITIONS. IN ADDITION THE WINDS MAY BLOW DOWN TREES AND POWER LINES AND CAUSE OTHER PROPERTY DAMAGE. NMZ022>025-030>032-TXZ055-056-262300- /O.UPG.KEPZ.HW.A.0001.110227T1500Z-110228T0300Z/ /O.NEW.KEPZ.HW.W.0001.110227T1800Z-110228T0100Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 439 AM MST SAT FEB 26 2011 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY. * LOCATION...ALL LOCATIONS ACROSS SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS. * WINDS...SOUTHWEST WINDS WILL HAVE SPEEDS FROM 20 TO 30 MPH DURING SUNDAY MORNING AND INCREASE FROM THE WEST TO AROUND 40 MPH WITH GUSTS TO 60 MPH DURING THE AFTERNOON. GUSTS MAY EXCEED 70 MPH ALONG EASTERN SLOPES AND THROUGH MOUNTAIN PASSES. THE WINDS WILL DIMINISH SUNDAY EVENING. * VISIBILITY...A MIX OF BLOWING DUST AND SCATTERED RAIN AND SNOW SHOWERS WILL REDUCE VISIBILITIES TO UNDER A MILE OVER PORTIONS OF THE LOWLANDS. AREA MOUNTAINS WILL SEE VISIBILITIES SIGNIFICANTLY REDUCED DUE TO BLOWING SNOW. * IMPACTS...THE HIGH WINDS MAY BLOW DOWN TREES AND POWER LINES CAUSING ELECTRICAL OUTAGES. VISIBILITIES WILL BE REDUCED TO LESS THAN A MILE IN A FEW AREAS FROM BLOWING DUST OR SNOW RESULTING IN DANGEROUS DRIVING CONDITIONS. DAMAGE TO BUILDINGS AND OTHER PROPERTY IS ALSO POSSIBLE. FINALLY SEVERE TO EXTREME TURBULENCE WILL MAKE FLYING DIFFICULT...ESPECIALLY ALONG EASTERN SLOPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ROGASH
3 follow-up statements
128 WWUS74 KEPZ 262245 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 345 PM MST SAT FEB 26 2011 ...STRONG WINTER STORM SYSTEM TO BRING VERY WINDY CONDITIONS TO SOUTHERN NEW MEXICO AND FAR WEST TEXAS SUNDAY... A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT WILL MOVE ACROSS SOUTHERN NEW MEXICO AND FAR WESTERN TEXAS ON SUNDAY. AS A RESULT OF A TIGHTENED PRESSURE GRADIENT AND STRONG WINDS ALOFT...VERY WINDY CONDITIONS WILL OCCUR ACROSS THE REGION BEGINNING MID SUNDAY MORNING AND CONTINUING THROUGH THE EARLY EVENING. SOUTHWEST TO WEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 40 TO 45 MPH WITH GUSTS GENERALLY TO 60 TO 65 MPH. HOWEVER WIND GUSTS MAY EXCEED 70 MPH ALONG EASTERN SLOPES AND MOUNTAIN PASSES. BLOWING DUST AND SNOW MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW LOCATIONS RESULTING IN HAZARDOUS DRIVING CONDITIONS. IN ADDITION THE WINDS MAY BLOW DOWN TREES AND POWER LINES AND CAUSE OTHER PROPERTY DAMAGE. NMZ022>025-030>032-TXZ055-056-271200- /O.EXT.KEPZ.HW.W.0001.110227T1600Z-110228T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 345 PM MST SAT FEB 26 2011 ...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM TO 7 PM MST SUNDAY... THE HIGH WIND WARNING IS NOW IN EFFECT FROM 9 AM TO 7 PM MST SUNDAY. * LOCATION...ALL LOCATIONS ACROSS SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS. * WINDS...SOUTHWEST WINDS WILL HAVE SPEEDS FROM 25 TO 35 MPH DURING SUNDAY MORNING AND INCREASE FROM THE WEST TO AROUND 40 TO 45 MPH WITH GUSTS TO 60 TO 65 MPH DURING THE AFTERNOON. GUSTS MAY EXCEED 70 MPH ALONG EASTERN SLOPES AND THROUGH MOUNTAIN PASSES. THE WINDS WILL DIMINISH SUNDAY EVENING. * VISIBILITY...A MIX OF BLOWING DUST AND SCATTERED RAIN AND SNOW SHOWERS WILL REDUCE VISIBILITIES TO UNDER A MILE OVER PORTIONS OF THE LOWLANDS. AREA MOUNTAINS WILL SEE VISIBILITIES SIGNIFICANTLY REDUCED DUE TO BLOWING SNOW. * IMPACTS...THE HIGH WINDS MAY BLOW DOWN TREES AND POWER LINES CAUSING ELECTRICAL OUTAGES. VISIBILITIES WILL BE REDUCED TO LESS THAN A MILE IN A FEW AREAS FROM BLOWING DUST OR SNOW RESULTING IN DANGEROUS DRIVING CONDITIONS. DAMAGE TO BUILDINGS AND OTHER PROPERTY IS ALSO POSSIBLE. FINALLY SEVERE TO EXTREME TURBULENCE WILL MAKE FLYING DIFFICULT...ESPECIALLY ALONG EASTERN SLOPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ LUNDEEN
204 WWUS74 KEPZ 271120 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 420 AM MST SUN FEB 27 2011 ...STRONG WINTER STORM SYSTEM TO BRING VERY WINDY CONDITIONS TO SOUTHERN NEW MEXICO AND FAR WEST TEXAS TODAY... A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT WILL MOVE ACROSS SOUTHERN NEW MEXICO AND FAR WESTERN TEXAS TODAY. AS A RESULT OF A TIGHTENED PRESSURE GRADIENT AND STRONG WINDS ALOFT...VERY WINDY CONDITIONS WILL OCCUR ACROSS THE REGION. SOUTHWEST TO WEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 40 MPH WITH GUSTS GENERALLY TO 60 MPH. HOWEVER WIND GUSTS MAY EXCEED 70 MPH ALONG EASTERN SLOPES AND MOUNTAIN PASSES. BLOWING DUST AND SNOW MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW LOCATIONS RESULTING IN HAZARDOUS DRIVING CONDITIONS. IN ADDITION THE WINDS MAY BLOW DOWN TREES AND POWER LINES AND CAUSE OTHER PROPERTY DAMAGE. NMZ022>025-030>032-TXZ055-056-272300- /O.CON.KEPZ.HW.W.0001.110227T1600Z-110228T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 420 AM MST SUN FEB 27 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. * LOCATION...ALL LOCATIONS ACROSS SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS. * WINDS...SOUTHWEST WINDS WILL HAVE SPEEDS FROM 20 TO 30 MPH EARLIER THIS MORNING AND INCREASE FROM THE WEST TO AROUND 40 MPH WITH GUSTS TO 60 MPH BY THE AFTERNOON. GUSTS MAY EXCEED 70 MPH ALONG EASTERN SLOPES AND THROUGH MOUNTAIN PASSES. THE WINDS WILL DIMINISH EARLY THIS EVENING. * VISIBILITY...A MIX OF BLOWING DUST AND SCATTERED RAIN AND SNOW SHOWERS WILL REDUCE VISIBILITIES TO UNDER A MILE OVER PORTIONS OF THE LOWLANDS. AREA MOUNTAINS WILL SEE VISIBILITIES SIGNIFICANTLY REDUCED DUE TO BLOWING SNOW. * IMPACTS...THE HIGH WINDS MAY BLOW DOWN TREES AND POWER LINES CAUSING ELECTRICAL OUTAGES. VISIBILITIES WILL BE REDUCED TO LESS THAN A MILE IN A FEW AREAS FROM BLOWING DUST OR SNOW RESULTING IN DANGEROUS DRIVING CONDITIONS. DAMAGE TO BUILDINGS AND OTHER PROPERTY IS ALSO POSSIBLE. FINALLY SEVERE TO EXTREME TURBULENCE WILL MAKE FLYING DIFFICULT...ESPECIALLY ALONG EASTERN SLOPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ROGASH
739 WWUS74 KEPZ 272245 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 345 PM MST SUN FEB 27 2011 ...STRONG WINDS WILL GRADUALLY DIMINISH THIS EVENING... A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT WILL CONTINUE TO MOVE ACROSS SOUTHERN NEW MEXICO AND FAR WESTERN TEXAS EARLY THIS EVENING. AS IT EXITS THE REGION...THE PRESSURE GRADIENT WILL SLOWLY RELAX...ALLOWING WIND SPEEDS TO DROP. VERY WINDY CONDITIONS WILL PERSIST FOR THE NEXT FEW HOURS THEN DROP BELOW WARNING CRITERIA AROUND 7 PM. LOCALLY STRONG WIND GUSTS MAY PERSIST ALONG EASTERN SLOPES AND MOUNTAIN PASSES FOR A FEW HOURS LONGER. BLOWING DUST AND SNOW MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW LOCATIONS RESULTING IN HAZARDOUS DRIVING CONDITIONS. NMZ022>025-030>032-TXZ055-056-280200- /O.CON.KEPZ.HW.W.0001.000000T0000Z-110228T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 345 PM MST SUN FEB 27 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * LOCATION...ALL LOCATIONS ACROSS SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS. * WINDS...WEST WINDS WILL HAVE SPEEDS FROM 35 TO 45 MPH WITH GUSTS OVER 55 MPH UNTIL 7 PM. GUSTS MAY BE STRONGER ALONG EASTERN SLOPES AND THROUGH MOUNTAIN PASSES. THE WINDS WILL DIMINISH EARLY THIS EVENING. * VISIBILITY...A MIX OF BLOWING DUST AND SCATTERED RAIN AND SNOW SHOWERS WILL REDUCE VISIBILITIES TO UNDER A MILE OVER PORTIONS OF THE LOWLANDS. AREA MOUNTAINS WILL SEE VISIBILITIES SIGNIFICANTLY REDUCED DUE TO BLOWING SNOW. * IMPACTS...THE HIGH WINDS MAY BLOW DOWN TREES AND POWER LINES CAUSING ELECTRICAL OUTAGES. VISIBILITIES WILL BE REDUCED TO LESS THAN A MILE IN A FEW AREAS FROM BLOWING DUST OR SNOW RESULTING IN DANGEROUS DRIVING CONDITIONS. DAMAGE TO BUILDINGS AND OTHER PROPERTY IS ALSO POSSIBLE. FINALLY SEVERE TO EXTREME TURBULENCE WILL MAKE FLYING DIFFICULT...ESPECIALLY ALONG EASTERN SLOPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Feb 26, 3:32 AM MST, 1 hour 7 minutes earlier.
Area forecast discussion, Feb 26, 3:32 AM MST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
332 AM MST SAT FEB 26 2011
.SYNOPSIS...
IT WILL BE BREEZY TO WINDY THIS AFTERNOON WITH SOUTHWEST WINDS
PUSHING WARM DRY AIR INTO THE REGION. TONIGHT AND SUNDAY A DEEP
UPPER LOW AND A STRONG COLD FRONT WILL MOVE ACROSS ARIZONA AND
INTO NEW MEXICO AND WESTERN TEXAS. THIS COMPLEX STORM SYSTEM WILL
BRING WINDY AND MUCH COOLER WEATHER TO THE REGION WITH SNOW OVER
THE MOUNTAINS AND AREAS OF SNOW AND RAIN SHOWERS ACROSS THE LOWER
ELEVATIONS. FOR MOST OF NEXT WEEK WESTERLY WINDS WILL RESULT IN
WARMER DRY WEATHER.
&&
.DISCUSSION...
COMPLEX WEATHER SITUATION EVOLVING WITH MODELS SHOWING GOOD
AGREEMENT AND CONSISTENCY FOR SUNDAY STORM EVENT. THIS MORNING
DEEP CLOSED LOW WAS MOVING SOUTHWARD THROUGH CENTRAL CALIFORNIA
WITH SYSTEM EXPECTED TO CONTINUE SOUTHWARD MOVEMENT THROUGH THIS
EVENING. AS THE LOW APPROACHES SOUTHWEST WINDS WILL INCREASE
ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS WITH INFLOW OF WARM
DRY AIR THIS TODAY. BREEZY TO WINDY CONDITIONS THIS AFTERNOON WILL
THEREFORE CREATE DANGEROUS FIRE WEATHER CONDITIONS.
LATER TONIGHT THE DEEP CLOSED LOW AND AN ASSOCIATED STRONG COLD
FRONT WILL ACCELERATE ACROSS ARIZONA AND CONTINUE EASTWARD ACROSS
THE CWA LATER SUNDAY MORNING AND AFTERNOON. IN RESPONSE LEE
CYCLOGENESIS WILL OCCUR OVER SOUTHEASTERN COLORADO WITH ATTENDANT
PRESSURE FALLS EXTENDING INTO EASTERN NEW MEXICO. STRENGTHENING
PRESSURE/HEIGHT GRADIENTS WILL THUS CREATE VERY WINDY CONDITIONS
ON LATE SUNDAY MORNING THROUGH THE AFTERNOON AS 700 MB WINDS
APPROACH 70 KT AND 500 MB FLOW WILL EXCEED 100 KT.
LIFTING WILL ALSO BE STRONG AND DEEP AS THE CWA WILL EXPERIENCE
DPVA ENHANCED BY 150 KT UPPER JET WITH MID LEVEL FRONTOGENETIC
FORCING ALSO EXPECTED. THUS DESPITE MUCH MOISTURE INFLOW WESTERN
ZONES AT LEAST WILL HAVE WIDESPREAD PRECIP WITH SNOW AMOUNTS UP
TO 5 INCHES OVER THE GILA AREA AND POSSIBLY UP TO 3 INCHES OVER
PORTIONS OF THE BOOT HEEL. AT MOMENT IT APPEARS STRONGEST WINDS
WILL ENSUE DURING THE EARLY AFTERNOON WHEN SNOW IS DIMINISHING SO
WILL NOT ISSUE ANY BLIZZARD WARNINGS.
BY SUNDAY EVENING THE UPPER LOW WILL BE EAST OF THE CWA WITH ZONAL
FLOW PATTERN AND ASSOCIATED WESTERLY WINDS BRINGING GENERALLY
WARMER DRY WEATHER NEXT WEEK. LATEST GFS SUGGESTS POSSIBLY BREEZY
TO WINDY ON THURSDAY WHEN AN UPPER WAVE MOVES ACROSS THE SOUTHERN
ROCKIES.
&&
.AVIATION...
VFR CONDITIONS TODAY AND TONIGHT WITH AREAS OF CEILINGS ABOVE
10,000 AGL. AREAS OF MODERATE TURBULENCE THIS AFTERNOON BELOW 6000
FEET AGL. A DEEP UPPER LOW WITH A STRONG COLD FRONT WILL MOVE
ACROSS THE REGION ON SUNDAY BRINGING SCATTERED AREAS OF MVFR AND
ISOLATED AREAS OF IFR CEILINGS AND VISIBILITIES IN RAIN AND SNOW
SHOWERS AND BLOWING DUST. ALSO AREAS OF SEVERE TURBULENCE BELOW 6000
FEET AGL...ESPECIALLY ALONG EASTERN MOUNTAIN SLOPES.
&&
.FIRE WEATHER...
A DANGEROUS FIRE WEATHER SITUATION WILL OCCUR THIS AFTERNOON AS
20 TO 30 MPH SOUTHWEST WINDS WILL COMBINE WITH WARM TEMPERATURES
AND LOW HUMIDITIES TO CREATE RED FLAG CONDITIONS. THE FIRE DANGER
WILL TEMPORARILY DIMINISH TONIGHT AND SUNDAY AS A DEEP UPPER LOW
AND STRONG COLD FRONT WILL MOVE ACROSS THE REGION. THIS STORM
SYSTEM WILL PRODUCE VERY WINDY CONDITIONS ON SUNDAY BUT WITH MUCH
COOLER TEMPERATURES ALONG WITH WIDESPREAD AREAS OF SNOW AND RAIN
SHOWERS.
FOR THE REMAINDER OF THE FORECAST PERIOD WESTERLY WINDS WILL BRING
WARMING TEMPERATURES AND LOW HUMIDITIES WITH THE FIRE DANGER
GRADUALLY INCREASING. POSSIBLY BREEZY TO WINDY ON THURSDAY AS AN
UPPER DISTURBANCE MOVES ACROSS THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 75 50 52 28 58 / 0 0 20 0 0
SIERRA BLANCA TX 77 50 52 28 58 / 0 0 20 0 0
LAS CRUCES 73 48 50 25 58 / 0 0 30 0 0
ALAMOGORDO 71 46 48 25 54 / 0 0 30 0 0
CLOUDCROFT 54 41 41 15 37 / 0 10 40 10 0
TRUTH OR CONSEQUENCES 70 45 47 23 53 / 0 10 40 0 0
SILVER CITY 60 38 38 16 46 / 0 20 60 10 0
DEMING 72 46 46 23 57 / 0 10 40 0 0
LORDSBURG 69 40 40 21 56 / 0 30 60 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 11 AM TO 6 PM MST SUNDAY FOR NMZ022>025-
030>032.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
EVENING FOR NMZ110>113.
WINTER STORM WARNING FROM 6 AM TO 2 PM MST SUNDAY FOR NMZ022.
WINTER WEATHER ADVISORY FROM 6 AM TO NOON MST SUNDAY FOR NMZ030.
TX...HIGH WIND WARNING FROM 11 AM TO 6 PM MST SUNDAY FOR TXZ055-056.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
EVENING FOR TXZ055-056.
&&
05 ROGASHHazardous weather outlook, Feb 25, 6:00 AM MST, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 600 AM MST FRI FEB 25 2011 NMZ022>025-030>032-TXZ055-056-261315- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 600 AM MST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DRY AND MILD. WINDS WILL BE BREEZY TO MILDLY WINDY THIS AFTERNOON. TEMPERATURES WILL BE 4 TO 7 DEGREES WARMER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A SECOND PACIFIC STORM SYSTEM WILL DROP ACROSS THE SOUTHWEST U.S. THIS WEEKEND. STRONG WINDS AND BLOWING DUST WILL RETURN LATE SATURDAY AFTERNOON AHEAD OF THE SYSTEM. AS THE SYSTEM MOVES THROUGH LATE SATURDAY NIGHT THROUGH SUNDAY THE AREA WILL EXPERIENCE STRONG WINDS...A SIGNIFICANT COOL DOWN BEHIND A STRONG COLD FRONT...AND CHANCES FOR RAIN AND SNOW. A WINTER STORM WATCH IS IN EFFECT FOR THE MOUNTAINS AND A HIGH WIND WATCH FOR ALL ZONES SUNDAY. THE SYSTEM WILL EXIT SUNDAY AFTERNOON WITH MILD AND MODERATING WEATHER FOR MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BIRD
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 6:57 PM MST | Red Flag Warning | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 23 hr |
| Feb 26, 5:15 AM MST | Winter Storm Warning | EPZ | 36 hr | |
| Feb 26, 5:15 AM MST | Winter Weather Advisory | EPZ | 38 hr |
Nearby
High Wind Warnings in New Mexico, 2011High Wind Warnings in Texas, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.